Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 539-544

On the K-th extension of the Sieve of eratosthenes

Department of Mathematical Sciences, The University of Akron, Akron 44325-4002, OH, USA

Received 19 November 1993; Revised 28 March 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • K. Liszka, and A. Quesada, “ ON THE PARALLEL k TH EXTENSION OF THE SIEVE OF ERATOSTHENES ,” Parallel Algorithms and Applications, vol. 10, no. 1-2, pp. 111–125, 1996. View at Publisher · View at Google Scholar